# SDR SWAA094492

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 65,773 hours, 53,144 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT KEEL BEAM CORRODED AT BS 500D.  REPAIRED BEAM PER ER.
